Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two results on the $ 2$-local $ EHP$ spectral sequence

Authors: M. G. Barratt, F. Cohen, B. Gray, M. Mahowald and W. Richter
Journal: Proc. Amer. Math. Soc. 123 (1995), 1257-1261
MSC: Primary 55Q40; Secondary 55Q15, 55Q25
MathSciNet review: 1246514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ {E_2}$-term of the 2-local EHP spectral sequence is shown to be a $ \mathbb{Z}/2$ module. 4 is the order of the identity map on the double loop space of the fiber $ W(n)$ of the double suspension $ {E^2}:{S^{2n - 1}} \to {\Omega ^2}{S^{2n + 1}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q40, 55Q15, 55Q25

Retrieve articles in all journals with MSC: 55Q40, 55Q15, 55Q25

Additional Information

PII: S 0002-9939(1995)1246514-4
Keywords: Exponents, EHP fibrations and spectral sequence, $ W(n)$, coliftings
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia